# SDR UALA2010111504202

- Difficulty date: November 12, 2010
- Submitted: November 24, 2010
- Operation: Air carrier
- Aircraft: N662UA
- Make and model: Boeing 767322
- Aircraft serial: 27159
- Aircraft time: 75,893 hours, 12,254 cycles
- Engine: Pwa PW4060
- System (JASC): 5220 · Emergency Exits
- Part: Bushing
- Condition: Missing
- Location: Overwing Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING BSLIDE DOOR DEPLOY CABLE IS MISSING SPACER, BUSHING ON THE FWD LOWER PULLEY.  SUPPLEMENTAL DATA UPDATE, INSTALLED BUSHING INTO OVERWING SLIDE DOOR DEPLOY CABLE LOWER FWD PULLEY.  OPS CHECKS GOOD.
